Article

Journal of Optimization Theory and Applications

, Volume 118, Issue 2, pp 327-338

Variational-Like Inequalities with Generalized Monotone Mappings in Banach Spaces

  • Y.P. FangAffiliated withDepartment of Mathematics, Sichuan University
  • , N.J. HuangAffiliated withDepartment of Mathematics, Sichuan University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, we introduce two classes of variational-like inequalities with generalized monotone mappings in Banach spaces. Using the KKM technique, we obtain the existence of solutions for variational-like inequalities with relaxed η–α monotone mappings in reflexive Banach spaces. We present also the solvability of variational-like inequalities with relaxed η–α semimonotone mappings in arbitrary Banach spaces by means of the Kakutani-Fan-Glicksberg fixed-point theorem. The results presented in this paper extend and improve the corresponding results of Refs. 1–6.

Variational-like inequalities generalized monotone mappings KKM mappings η-hemicontinuity η-coercivity